Alert archive / North Carolina / Flash Flood Warnings in 2016

Flash Flood Warning 15, NWS Raleigh, NC

July 16, 2016Durham County, Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 16, 2016, 10:14 PM EDT for Durham County, Wake County, North Carolina. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 10:14 PM EDT (02:14 UTC)
Expired
Jul 17, 2016, 1:15 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Durham County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 31 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 10:30 PM EDTFLASH FLOOD2 Nw Raleigh, NCMULTIPLE ROAD CLOSURES IN RALEIGH INCLUDING GLENWOOD FROM I-440 TO CREEDMOOR RD... CRABTREE VALLEY AVENUE AND BLUE RIDGE RD... AND MILLBROOK FROM SIX FORKS TO FALLS OF NEUSE.
Jul 16, 10:30 PM EDTFLASH FLOOD3 Nw Raleigh, NCMULTIPLE ROAD CLOSURES IN RALEIGH INCLUDING GLENWOOD FROM I-440 TO CREEDMOOR RD... CRABTREE VALLEY AVENUE AND BLUE RIDGE RD... AND MILLBROOK FROM SIX FORKS TO FALLS OF NEUSE.
Jul 16, 10:30 PM EDTHEAVY RAIN 41 Nw Durham, NC4.00 INCHES OF RAIN IN LAST 2.5 HOURS.
Jul 16, 10:55 PM EDTFLASH FLOOD4 Ese Cary, NCWATER RESCUE AT I-440 WESTBOUND AND JONES FRANKLIN RD IN WEST RALEIGH.
Jul 16, 11:00 PM EDTFLASH FLOOD3 Sw Garner, NCOLD STAGE AT TEN TEN RD REPORTED UNDERWATER.
Jul 17, 1:14 AM EDTHEAVY RAIN 5.33 Nnw Parkwood, NC5.3 INCHES OF RAIN FROM 730 PM ON THE 16TH TO 114 AM ON THE 17TH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

760 
WGUS52 KRAH 170214
FFWRAH
NCC063-183-170515-
/O.NEW.KRAH.FF.W.0015.160717T0214Z-160717T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1014 PM EDT SAT JUL 16 2016

...FLASH FLOOD EMERGENCY FOR WAKE COUNTY AND SOUTHERN DURHAM
COUNTY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WAKE COUNTY IN CENTRAL NORTH CAROLINA...
  DURHAM COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 115 AM EDT

* AT 1009 PM EDT...NUMEROUS WATER RESCUES ARE BEING REPORTED IN CARY
  AND WEST RALEIGH. EMERGENCY MANAGMENT AND LAW ENFORCEMENT REPORTED
  UP TO 5 FEET OF FLOWING WATER IN DURHAM AND WATER RESCUES ONGOING
  DUE TO 3-5 FEET OF WATER FLOWING ACROSS ROADS IN CARY AND WEST
  RALEIGH. ABSOLUTELY DO NOT DRIVE UNLESS OF AN EMERGENCY. 
  
THIS IS A FLASH FLOOD EMERGENCY FOR DURHAM... CARY AND RALEIGH. THIS
IS A PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW IF IN
A FLOOD PRONE AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RALEIGH...DURHAM...CARY... AND APEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

LIFE THREATENING FLASH FLOODING IS OCCURRING ACROSS THE AREA. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU MUST DO SO TO ESCAPE THE FLOODING OR
ARE UNDER AN EVACUATION ORDER. 

IF YOU ARE IN A LOW LYING AREA...ALONG A CREEK OR STREAM...OR IN AN
AREA EXPERIENCING FLOODING...TAKE ACTION NOW TO PROTECT YOUR LIFE.
MOVE TO HIGHER GROUND IMMEDIATELY.


&&

LAT...LON 3607 7878 3608 7869 3598 7843 3594 7839
      3593 7836 3578 7832 3571 7847 3567 7851
      3558 7890 3561 7899 3562 7899 3585 7891
      3587 7891 3586 7902 3607 7898 3609 7881

$$

PWB
1 follow-up statement
922 
WGUS72 KRAH 170333
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1133 PM EDT SAT JUL 16 2016

NCC063-183-170515-
/O.CON.KRAH.FF.W.0015.000000T0000Z-160717T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAKE NC-DURHAM NC-
1133 PM EDT SAT JUL 16 2016

...THIS IS A FLASH FLOOD EMERGENCY FOR WAKE AND SOUTHERN
DURHAM COUNTY INCLUDING CARY... RALEIGH... AND DURHAM... 

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
WAKE AND DURHAM COUNTIES...

AT 1128 PM EDT...WATER RESCUES CONTINUE IN CARY AND WEST
RALEIGH...WITH ROAD CLOSURES THROUGHOUT RALEIGH... CARY AND DURHAM.
ABSOLUTELY DO NOT DRIVE UNLESS OF AN EMERGENCY IN THE WARNING AREA.

THIS IS A FLASH FLOOD EMERGENCY AND PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!

EVEN THOUGH THE THUNDERSTORMS ARE WEAKENING AND ENDING ACROSS THE
WARNING AREA, FLOODING WILL CONTINUE FOR A FEW MORE HOURS. 

FLOODING WILL CONTINUE ALONG THE CRABTREE CREEK FROM GLENWOOD AVENUE
AT CRABTREE MALL EAST TO ANDERSON DRIVE AND ATLANTIC AVENUE. DO NOT
DRIVE IN THESE AREAS AND DO NOT DRIVE AROUND BARRIERS PLACED DUE TO
ROAD CLOSURES. NIGHTTIME FLOODING IS IMPOSSIBLE TO SEE. TURN
AROUND... DONT DROWN. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RALEIGH...DURHAM...CARY... AND GARNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING FLASH FLOODING IS OCCURRING ACROSS THE AREA. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU MUST DO SO TO ESCAPE THE FLOODING OR
ARE UNDER AN EVACUATION ORDER. IF YOU ARE IN A LOW LYING
AREA...ALONG A CREEK OR STREAM...OR IN AN AREA EXPERIENCING
FLOODING...TAKE ACTION NOW TO PROTECT YOUR LIFE. MOVE TO HIGHER
GROUND IMMEDIATELY.

&&

LAT...LON 3607 7878 3608 7869 3598 7843 3594 7839
      3593 7836 3578 7832 3571 7847 3567 7851
      3558 7890 3561 7899 3562 7899 3585 7891
      3587 7891 3586 7902 3607 7898 3609 7881

$$

PWB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 2:03 PM EDT, 8 hours 11 minutes earlier.

Area forecast discussion, Jul 16, 2:03 PM EDT, 8 hours 11 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
203 PM EDT SAT JUL 16 2016

.SYNOPSIS...
A light westerly flow aloft this weekend will give way to northwest
flow aloft next week as an upper level ridge strengthens over the
Central Plains.

&&

.NEAR TERM /Through Tonight/...
As of 145 PM Saturday...

Central NC lies on the E/SE periphery of broad cyclonic flow aloft
over the OH/TN valley and central Appalachians. Seasonable
moisture,diurnal destabilization (albeit limited by cloud cover) and
DPVA attendant small amplitude waves tracking E/NE along the
southern periphery of the westerlies in TN/NC/VA have already (as of
noon) resulted in scattered shower development over the W/SW
Piedmont and Sandhills, with thunderstorms thus far been confined to
the Carolina coast where less cloud cover (stronger insolation) and
richer low-level moisture have already yielded moderate diurnal
destabilization (2000-2500 J/kg MLCAPE). With early convective
development to the W/SW and broken/overcast cloud cover over much of
central NC, diurnal destabilization will be significantly affected,
especially in the W/SW Piedmont where 16Z SPC mesoanalysis indicated
500-1000 J/kg of MLCAPE and 50-75 J/kg of CIN, compared to 1500-2000
J/kg of MLCAPE and no CIN along/east of the I-95 corridor. With the
above in mind, expect above normal chances for convection across the
entire area this afternoon and evening. Deep layer shear is progged
to increase to 20-30 kt this afternoon and evening along/west of Hwy
1 in closer vicinity to stronger flow aloft rounding the base of a
broad trough over the TN valley into the central Appalachians.
However, diurnal destabilization, low-level lapse rates and DCAPE
will all be at a minimum west of Hwy 1. East of Hwy 1 where moderate
destabilization is in progress, deep-layer shear will remain weak
(<= 20 kt), as will DCAPE (< 750 J/kg), with PWAT values AOA 2.00".
With the above in mind, expect little severe weather threat today
aside from the possibility of a brief/isolated wet downburst
along/east of the I-95 corridor in association with robust updrafts
(50+ KFT echo tops) capable of lofting 30+ dBZ precip cores above 40
KFT. In this type of environment (i.e. unorganized and short-lived
updrafts), any deep convection has the potential to produce a brief
downburst with 30-50 mph wind gusts. Given that numerous short-lived
updrafts may briefly achieve 50 KFT echo tops, lead time is
typically no greater than 5-10 mins, and that the temporal/spatial
magnitude of an associated downburst is small, warning issuance in
such a scenario is all-too-often counter productive. -Vincent

&&

.SHORT TERM /Sunday and Sunday Night/...
As of 145 PM Saturday...

The primary belt of westerlies will lift north of the region on
Sunday as the broad trough over the TN/OH valley this afternoon
lifts NE into New England. As a result, any small amplitude waves
tracking east along the southern fringe of the westerlies will
generally remain north of the region, though guidance suggests a
weak shear axis may stall over eastern/coastal NC, on the E/NE
periphery of a developing upper level ridge over the Deep South and
lower Midwest. As a result, expect scattered diurnal convection to
occur primarily along/east of the I-95 corridor, with chances
diminishing several hours after sunset (by midnight). Expect highs
in the upper 80s to 90F, lows in the lower 70s. -Vincent

&&

.LONG TERM /Monday through Saturday/...
As of 203 PM Saturday...

After the late weekend frontal passage, the frontal zone will be
along the coast with perhaps a lingering chance of a shower across
the south early Monday. We languish in an unsettled weak trof zone
beneath the westerlies with weak forcing but abundant moisture and
instability leading to slightly better than climatological (30-40%)
diurnal PoPs. Highs should reach lower 90s as low level flow
remains predominantly southwest with persistent 1440m thicknesses.

Our chance for stronger, more widespread convection will be on the
uptick from late Tuesday morning into Tuesday night as strong
ridging in the midwest amplifies and deepens the downstream trof
over the east coast. A stronger front will follow the deepening trof
south to greatly enhance low level shear concurrent with diurnal
instability and should result in well-organized and potentially
severe convection. Highs will again reach the lower 90s with some
lower readings possible in areas hindered by morning cloud or
shower coverage.

Post-fropa, we're looking at drying in the ensuing northwest flow
with diminished chances for precip Wednesday into the early weekend.
Of course, northwest flow brings its own uncertainty due to the
proclivity for downstream convection in the Midwest or Ohio Valley
to wander through, so will keep near climatological diurnal PoPs
each day. Slow modification of the airmass over the area will result
in a gradual warming trend, from climatological 88-92 on
Wednesday and Thursday to perhaps mid 90s by Saturday.

&&

.AVIATION /18Z Saturday through Wednesday/...
As of 145 PM Saturday...

24-hr TAF Period: MVFR ceilings and scattered convection will be
possible at all terminals through this evening. VFR conditions are
expected after midnight, though sub-VFR stratus and/or fog may
develop prior to sunrise. Any fog/stratus is expected to lift by 12-
14Z Sunday, with VFR conditions otherwise prevailing until mid/late
afternoon when scattered convection will once again be possible at
all terminals, particularly RDU/FAY/RWI.

Looking ahead: A similar pattern characterized by above normal
chances for convection will persist through early/mid next week as
westerly flow aloft evolves into NW flow aloft. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent
SHORT TERM...Vincent
LONG TERM...mlm
AVIATION...Vincent
Hazardous weather outlook, Jul 16, 3:47 AM EDT, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
347 AM EDT SAT JUL 16 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-170800-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
347 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG STORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 16, 9:25 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
925 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      2 WSW RALEIGH           35.82N 78.69W
07/16/2016                   WAKE               NC   LAW ENFORCEMENT

            WATER RESCUE AT LAKE BOONE TRAIL AND I-440.

&&

KRD
Local storm report, Jul 16, 9:27 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
927 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      2 NW RALEIGH            35.84N 78.68W
07/16/2016                   WAKE               NC   LAW ENFORCEMENT

            WATER RESCUE AT GLENWOOD AVE AND CREEDMOOR
            ROAD.

&&

KRD
Local storm report, Jul 16, 9:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
944 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLASH FLOOD      1 NE DURHAM             35.99N 78.90W
07/16/2016                   DURHAM             NC   LAW ENFORCEMENT

            FLOODING CLOSED STREET JUST OFF DURHAM
            FREEWAY BETWEEN MANGUM STREET AND ROXBORO
            STREET, 4-5 FEET OF WATER FLOWING OVER THE
            ROAD.

&&

KRD
Local storm report, Jul 16, 9:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
949 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      CARY                    35.78N 78.80W
07/16/2016                   WAKE               NC   AMATEUR RADIO

            MULTIPLE WATER RESCUES IN CARY, INCLUDING AT
            CARY PARKWAY AND SADDLE CREEK, HIGH HOUSE
            ROAD AND DAVIS DRIVE, HARRISON AVENUE AND
            WESTON PARKWAY, AND CARY PARKWAY AND HIGH
            HOUSE ROAD.

&&

KRD
Local storm report, Jul 16, 9:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
957 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 S CARY                35.77N 78.80W
07/16/2016                   WAKE               NC   AMATEUR RADIO

            WATER UP TO THE ELECTRICAL OUTLETS IN
            BASEMENT OF A HOME ON PLANTATION DRIVE.

&&

KRD
Local storm report, Jul 16, 10:08 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1008 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      4 SSW RALEIGH           35.77N 78.69W
07/16/2016                   WAKE               NC   NWS EMPLOYEE

            ROAD CLOSED AT AVENT FERRY ROAD AND
            TRAILWOOD DRIVE.

&&

KRD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:38 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Wake52 min
Jul 16, 8:42 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore, Scotland64 min
Jul 16, 9:02 PM EDTSpecial Weather StatementRAHFranklin43 min
Jul 16, 9:08 PM EDTAreal Flood AdvisoryRAHFranklin112 min
Jul 16, 9:19 PM EDTFlash Flood WarningRAHChatham, Durham, Orange2 hr
Jul 16, 9:48 PM EDTFlash Flood WarningRAHWake3 hr
Jul 16, 9:56 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson, Wayne64 min
Jul 16, 10:37 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson23 min
Jul 16, 10:49 PM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Johnston, Nash, Wayne, Wilson3 hr
Jul 16, 11:29 PM EDTSpecial Weather StatementRAHEdgecombe, Wilson76 min
Jul 16, 11:58 PM EDTAreal Flood WarningRAHEdgecombe, Nash, Wilson9 hr
Jul 17, 12:19 AM EDTAreal Flood WarningRAHChatham, Durham, Franklin, Harnett, Johnston, Orange and 1 more9 hr
Jul 17, 1:09 AM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson, Scotland81 min
Jul 17, 8:45 AM EDTAreal Flood WarningRAHEdgecombe9 hr
Jul 17, 9:12 AM EDTAreal Flood WarningRAHWake3 hr
Jul 17, 9:40 AM EDTRiver Flood WarningRAHJohnston26 hr
Jul 17, 4:19 PM EDTRiver Flood WarningRAHJohnston55 hr

Nearby

Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.